MathSciNet Relay Station
MathSciNet bibliographic data
MR1993204 (2004f:16068) 16W30 (46L37)
Kadison, Lars Hopf algebroids and $H$-separable extensions. Proc. Amer. Math. Soc. 131 (2003), no. 10, 2993–3002 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement